# SDR HALA0100248

- Difficulty date: October 10, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2460 · DC Power Distribution System
- Part: Rccb
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LAX - FLT 32 - AIR DIVERSION AT 3 HOURS INTO FLIGHT, LT EMERGENCY AC BUS OFF LIGHT ILLUMINATED, RESTORED SYSTEM.  FOLLOWED CHECKLIST, 5 MINUTES LATER PROBLEM REOCCURRED.  NR 1 GALLEY POWER OFF LIGHT ILLUMINATED.  COULD NOT RESTORE POWER BY RESETTING, REMAINED OFF FOR ENTIRE FLIGHT.  REPLACED RCCB B1-136.  RAN ENGINE GEN AND APU AND EXIT POWER ALL OPERATION AND INDICATION NORMAL.  (M)
